Q&A: I'm taking Geodon and still depressed. What can I do?
posted on 8/13/2014
Ask A Doctor Question:
I am suffering from a combination of depression and anxiety. It is very hard for me to fall asleep. I am currently taking (generic for geodon). But I am still depressed and anxious most times. I need help.
I'm sorry to hear that you are struggling with depression and anxiety and that this has possibly affected your sleep. The fist suggestion I have for you is to consult with your physician who is prescribing you Geodon. If it is a psychiatrist, then he/she should be aware of your symptoms and may have some adjustments for you that could positively impact your sleep. I also would suggest ongoing therapy to learn the history and triggers for your depression and anxiety. There are many psychotherapeutic treatment for these symptoms. Without knowing too much about your situation and ailments, consulting with your psychiatrist and seeking help from ongoing therapy would be my suggestions for you.
--Debra J. Green, LMFT
Los Angeles, CA
LocateADoc.com does not evaluate or guarantee the accuracy of any Ask A Doctor Q&A content. Read full conditions of use here.